# SDR SWIA200312344

- Difficulty date: August 29, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 2,806 hours, 2,469 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916406
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT SPLRS FAULT STATUS MESSAGE INTERMITTENT.  REMOVED AND REPLACED SECU.  OPS CHECK GOOD IAW CRJ MM 27-00-00.  S/N OFF:  01548.
